Couldn't find what you looking for?

TRY OUR SEARCH!

Guest, who are you directing this question 2?
Devil Anse, yes throwing them away would be much more effective than hiding them in a professional environment where shared files are kept! I agree! Why doesn't her Dr see the signs?
Reply

Loading...

Good luck, Devil Anse! Thinking of all of you!
Reply

Loading...

Not sure if I am posting correctly but I am using my phone and it is irritating. I have been on hydrocodone for about a year, usually around three 5mg a day. I took the last one on Tuesday and it's now Thursday afternoon. I am very worried about withdrawals but the only thing I feel so far is just listlessness and kind of like a hunger for more pills. I really want to be off of these but I'm scared the withdrawal will get worse. Any advice from someone who has been there? Thanks so much.
Reply

Loading...

Welcome Scarlett! If you were taking 5mg's 3 times per day you're likely to suffer more mental issues than physical. Don't get me wrong, the mental is just as tough to overcome but we're all here to help and believe me, this keyboard of mine has helped me in a big way!



My advice would be to try and take away one 5 mg dose once per week for the next three weeks. Takes discipline!
Reply

Loading...

Thanks for the advice. I don't have access to any more so I am trying to do this cold Turkey. Well I can get them but I don't wanna go that route. I think I can handle the mental part as long as the physical part won't be too terrible. Very thankful for this board.
Reply

Loading...

I ran out of methadone and oxygen till the 10th and it hits me in bed my arms get very twitchy how do I stop it
Reply

Loading...

I can't stress this enough! Immodium AD!! Take about 10 Mgs in the morning along with potassium, b6 & b12, and a multi-vitamin. Drink lots of water and Urban Detox. This will help keep withdrawls to bare able. The immodium AD has a non-addictive opiate in it that helps. I stopped taking it on day 4 I think. Also walk and hot Epsom salt baths.
Reply

Loading...

Devil Anse & Mable,
How are you?
Reply

Loading...

Hi, supportof4! I'm doing about the same. Still in the process of cutting back. Trying to prepare myself for the big quit. How are you feeling? You are pretty far into it now. Is it getting any easier? How did it go with your friend?
Reply

Loading...

This is day 7 and I gotta be honest, the mental is killing me. No energy! I keep thinking if I could just take one I could get this kitchen clean or the laundry done! But so far I've been a good girl. As for my coworker, she says she isn't ready to quit but she's trying to cut back. Knowing her behavior the way I do I know she hasn't done that either. So, right or wrong, I decided to mail her dr annonamys letter. I made sure there were no fingerprints and didn't lick the envelope. Used water instead. Basically, just voicing my concern for her. Do you think that was wrong?
Reply

Loading...

I'm alive and kicking.  Haven't taken anything since around 5:45 yesterday evening.  The fatigue is a bit bothersome but I just push through it and force myself to walk everywhere I can.  Last night I slept for about 2 hours which was foreign to me because up until last night, I had no trouble sleeping.  I don't think withdrawals had much to do with it tho.  I ran out of Ambien 2 days ago so I think that was just the result of that.  I can't pick up my new script until tomorrow so i'm really not looking forward to tonight either.  I think I'm going to save my 5mg dose for just before bed and see if that helps.

 

My energy is returning.  I actually have no problems getting thru the morning.  I've had two pills in my pocket all day and no real desire to use them.  There's a hump around day 8 or 9 and I think if you can make it to there, you have a pretty good shot of coming out of this Hell alive.

 

As far as easing the symptoms go, I think Imodium is the only real benefit for me.  It's been well documented that most vitamins in pill form are flushed out of the body with little or no benefit from them.  Imodium on the other hand is the $HIT!!  (No pun intended)  Take as much of it as you need for the first week and it will help keep you sane.  I've been drinking a gallon of water per day and a few gatorades as well.  While I don't feel "GREAT" today, I am definitely better than yesterday.

Reply

Loading...

I don't think that was wrong to do, supportof4. Whether you blame doctors or not, they should be aware that someone is abusing them.
Reply

Loading...

looks like everyone took the weekend off!!!!!
Reply

Loading...

Hello everyone! I finally got a day off from work so I've been taking it easy. Hope all of you are well.
Reply

Loading...

What's the herbal remedy for withdrawals that you mentioned online? They blocked it :(
Reply

Loading...